# SDR DL72L982470

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5754 · Leading Edge Devices
- Part: Stop
- Part number: 651622370
- Condition: Loose
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING NR 7 SLAT, DOWNSTOP FITTING, REPAIR FOR LOOSE BOLT.  THE NR 7 SLAT DOWNSTOP FITTINGS WERE FOUND WITH LOOSE BOLTS. DURING INSPECTIONS PER S/B 727-57-171.  THE STOP FITTINGS   FOR THE SLAT WERE MODIFIED PER THE REQUIREMENTS OF THE S/B.  THE MODIFICATION OF THE NR 7 SLAT STOPS WAS DOCUMENTED PER ER/A 366172-14AD.
